Jump to content
Acne.org
  • entries
    11
  • comments
    9
  • views
    3,923

I feel hopeless..

IamfinallyCLEARandHAPPY

352 views

Week 3:

Dang. These 3 weeks have gone by so slow.. When your on the regimen and you have your hopes up, minutes turn into hours.

Anyways I finally cracked, and decided "FUCK IT, imma just wear some face makeup today to cover these oh so unattractive scars and hyperpigmentation" :wacko:

BIG MISTAKE.

Since the regimen makes my skin look like leathery shiz, the foundation went on all cakey and balled up and pretty much to sum it up... It looked like shit.

I had atleast 3 of my really honest guy friends tell me my face looks like crap. "What's wrong with your face? Everyone on the soccer team talks about how you wear so much makeup"

Can someone bury me in a hole?!

My pimples aren't even going away too much, atleast my chinny chin chin isn't dry as the sahara desert anymore, even though i looked oily with globs of jojoba oil on... The real question you have to ask yourself on the regimen, is do you want to be overly dry, or overly oily? there really isn't any other option. TRY THIS REGIMEN OVER THE DAMN SUMMER unless you want to be faced with embarrestment.. :cool:

What sucks more? I was relying on the face makeup to make my face look perfect for when i meet up with my soon-to-be future boyfriend. I see him in about 20 days, hopefully my skin will be flawless by then (okay okay that's too much to ask for...) but hopefully my skin will look perfect with foundation on. I hate my skin texture when i have bp on.

I feel hopeless..



3 Comments


Recommended Comments

oh god when i was on bp (it wasn't the regimen but it was pretty much the same thing my der gave it to me) anyway omg my face was so dry i couldn't smile just like you and when i put moisturizer on it it made me peel all the dry skin off until it was smooth but while i was peeling huge chunks of skin that were inches long uhhh ewww that was gross anyway i saw in your first post that you were considering accutane and from what ive read about your acne you need to get on this drug NOW the side effects are completely over exaggerated and false yes you need to watch to make sure ur not depressed but honestly its a a miracle drug please please im begging you haha ditch the regimen if it contiuens to not work and get on this drug haha sorry for my rant but accutane saved my life and i want to try to help as many people as possible :-

Share this comment


Link to comment
×